# SDR USAASB08085

- Difficulty date: September 21, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: 65446915
- Condition: Faulty
- Location: Rt Mlg Ww
- Part time: 57,431 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAD - FLT 1282 -  ENROUTE FROM PBI TO DCA, CREW ENCOUNTERED A LANDING GEAR PROBLEM WHEN EXTENDING THE GEAR.  CAPTAIN REPORTED THE RT MLG WOULD NOT EXTEND WITH THE HANDLE IN THE DOWN POSITION.  GEAR WAS STUCK IN THE WHEEL WELL WHICH WAS VERIFIED BY OPS TOWER.  FIRST INDICATION WAS 2 GREEN AND 1 RED, AFTER MANUAL GEAR EXTENSION, CREW RECEIVED 3 GREEN.  FLT DIVERTED TO IAD AND LANDED WITHOUT FURTHER INCIDENT.  AN EMERGENCY WAS DECLARED.  MX R&R THE RT MLG MODULAR PACKAGE PER TASK 32-32-61-4.  GEAR OPS CHECK NORMAL.
